The Set of Idempotents in the Weakly Almost Periodic Compactification of the Integers is not Closed

Bordbar, Behzad and Pym, J.S. (2000) The Set of Idempotents in the Weakly Almost Periodic Compactification of the Integers is not Closed. Transactions of the American Mathematical Society, 352 (2). pp. 823-842. ISSN 0002-9947. (Full text available)

PDF
Download (341kB)
[img]
Preview

Abstract

This paper answers negatively the question of whether the sets of idempotents in the weakly almost periodic compacti�cations of (N; +) and (Z; +) are closed.

Item Type: Article
Additional information: (Featured Review in Mathematical Reviews 2000 c43007)
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Theoretical Computing Group
Faculties > Science Technology and Medical Studies > School of Computing > Theoretical Computing Group
Faculties > Science Technology and Medical Studies > School of Computing > Systems Architecture Group
Depositing User: Mark Wheadon
Date Deposited: 27 Aug 2009 15:03
Last Modified: 06 May 2014 09:52
Resource URI: http://kar.kent.ac.uk/id/eprint/22052 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year